Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Grimaldi - S. Nardulli - P. Pansu

Differentiability of the isoperimetric profile and topology of analytic Riemannian manifolds

created by nardulli on 31 Jul 2019

[BibTeX]

Published Paper

Inserted: 31 jul 2019
Last Updated: 31 jul 2019

Journal: Comptes Rendus Mathématiques de l'académie des sciences, Paris.
Volume: 347
Number: (5-6)
Pages: 293-297
Year: 2009

Credits | Cookie policy | HTML 5 | CSS 2.1